Tummy aches and Concerta?

Discussion in 'General Parenting' started by tinamarie1, Aug 27, 2007.

Tags:
  1. tinamarie1

    tinamarie1 Member

    difficult child just started taking concerta about a week ago. In the past few days he has complained of his stomach hurting and he doesn't want to eat dinner (or eats very little at dinner). Does anyone know if these are common side effects?
    And if so, do you just deal with them and they ease up? or is this a flag to see about a different medication? We don't have a regular doctor (the military assigns you a different one with each appointment, like a walk in clinic), and they wont discuss over the phone issues, you have to just go there and wait to see a doctor any time you have a problem (which is like a wait in the ER, 2-3 hours sometimes).
    Tina
     
  2. Sheila

    Sheila Moderator

  3. Sara PA

    Sara PA New Member

    The stims all suppress appitite. Many people taking them simply don't want to eat until the drug is completely out of their system at night. Then they might get major hunger attacks.
     
  4. nvts

    nvts Active Member

    My older guy takes concerta and everytime we up the dose, he gets a "fluttery" stomach for about a week. then we get right back to the usual!

    Beth
     
Loading...